Joint Pains, HIV and Arthritis
Mar 9, 1999
Hi Doctor About 3 months ago I had a bad nick from a barber while getting shaved and there was a little bleeding. After that I have had joint pains in my wrist, knuckle and chest and small mouth ulcers and an eruption on my inner cheeks. I have also got a heaviness and constriction in my sinus. I am arthritic since about 15 years and I took tenoxican and alphintine for the joint pains. I have taken an elisa test at 2 months and 3 months and they were both negative. So do I need testing again or are these symptoms connected to my arthritis and the pain medication.
Response from Dr. Holodniy
Given the negative test at 2 and 3 months after exposure, HIV infection is extremely unlikely to becausing your symptoms. Your underlying disease process or meds are a better bet. MH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Will My Partner Get Hpv If I Am Infected?
- When Can One Use Topical Skin Care On Dry Shingles?
- What Is The Best Over The Counter Medicine For Chlamydia?
- What Are The Chances Of Getting Herpes From Infected Person?
- Typical Acute Retroviral Syndrome Disease Progression
- Syphilis And Eye Problems
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.